# SDR HEEA0010855

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6123A
- Make and model: Hughes 269C
- Aircraft serial: S1523
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Idler Pulley
- Part number: 269A5582
- Condition: Failed
- Location: Bearing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDLER PULLEY DAMAGED AT BEST CLOSURE.  GROOVES WITHIN BEARING FAILED.
